Alert archive / Missouri / Dense Fog Advisories in 2021
Dense Fog Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this dense fog advisory at Jan 3, 2021, 2:38 PM CST for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at Jan 3, 2021, 8:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2021, 2:38 PM CST (20:38 UTC)
- In effect from
- Jan 3, 2021, 8:00 PM CST
- Expired
- Jan 4, 2021, 9:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200 WWUS73 KSGF 032038 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 238 PM CST Sun Jan 3 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040845- /O.NEW.KSGF.FG.Y.0002.210104T0200Z-210104T1500Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 238 PM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST MONDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest and west central Missouri. * WHEN...From 8 PM this evening to 9 AM CST Monday. Fog is expected to be most dense after midnight. * IMPACTS...Hazardous driving conditions due to low visibility and freezing fog. * ADDITIONAL DETAILS...Freezing temperatures may create slippery conditions mainly on elevated surfaces such as bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Titus
2 follow-up statements
715 WWUS73 KSGF 041150 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 550 AM CST Mon Jan 4 2021 ...Fog Advisory Posted... .Dense fog will continue to impact a large portion of west central, central, and south central Missouri this morning. Visibilities will remain around one quarter of a mile through mid morning. KSZ097-101-MOZ088-090-091-093>095-101>104-041300- /O.CAN.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/ Crawford-Cherokee-Jasper-Greene-Webster-Newton-Lawrence-Christian- McDonald-Barry-Stone-Taney- Including the cities of Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Joplin, Carthage, Springfield, Marshfield, Northview, Seymour, Rogersville, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 550 AM CST Mon Jan 4 2021 ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Springfield has cancelled the Dense Fog Advisory. The risk for dense fog has ended for portions of southeast Kansas and southwest Missouri. Therefore, the Dense Fog Advisory has been cancelled. $$ KSZ073-MOZ055>058-066>071-077>083-089-092-096>098-105-106-041500- /O.CON.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/ Bourbon-Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory- Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent- Dade-Wright-Douglas-Howell-Shannon-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Greenfield, Lockwood, Meinert, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 550 AM CST Mon Jan 4 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Visibilities around one quarter of a mile. * WHERE...Portions of southeast Kansas and central, south central, and west central Missouri. * WHEN...Until 9am this morning. * IMPACTS...Hazardous driving conditions due to low visibility and freezing fog. * ADDITIONAL DETAILS...Freezing temperatures may create slippery conditions mainly on elevated surfaces such as bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Cramer
808 WWUS73 KSGF 041502 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 902 AM CST Mon Jan 4 2021 MOZ055>058-069>071-082-083-097-098-106-041700- /O.EXP.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/ /O.NEW.KSGF.FG.Y.0003.210104T1502Z-210104T1700Z/ Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent- Howell-Shannon-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 902 AM CST Mon Jan 4 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of central, east central and south central Missouri. * WHEN...Until 11 AM CST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ KSZ073-MOZ066>068-077>081-089-092-096-105-041615- /O.EXP.KSGF.FG.Y.0002.000000T0000Z-210104T1500Z/ Bourbon-Vernon-St. Clair-Hickory-Barton-Cedar-Polk-Dallas-Laclede- Dade-Wright-Douglas-Ozark- Including the cities of Fort Scott, Pawnee Station, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, Lockwood, Meinert, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, and Wasola 902 AM CST Mon Jan 4 2021 ...DENSE FOG ADVISORY HAS EXPIRED... Fog has improved across this area. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this dense fog advisory went out at Jan 3, 11:29 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Jan 3, 11:29 AM CST, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1129 AM CST Sun Jan 3 2021 .SHORT TERM...(Today and tonight) Issued at 205 AM CST Sun Jan 3 2021 Satellite Nighttime Microphysics (RGB) channel shows a large swath of fog across the region this morning. Much of this dense fog is in the form of freezing fog as temperatures continue to hover around or below freezing. Freezing fog may cause poor driving visibility and contribute to slick roadways, especially on bridges and overpasses. Expect the fog to hang around through at least mid morning. For this afternoon, another weak shortwave slides through the region, but lacks moisture availability for any precipitation chances. Meanwhile, temperatures will slowly climb across the region by the early afternoon. High temperatures will vary from north to south this afternoon, with highs in lower 40s to the north and lower 50s along the Missouri/Arkansas border. A bit of sunshine may come out this afternoon across parts of southern Missouri. For tonight, models and forecast soundings depict the return of fog and freezing fog to the region. This will result in similar conditions for the Monday morning commute as seen this morning. .LONG TERM...(Monday through Saturday) Issued at 205 AM CST Sun Jan 3 2021 As we head into the early week a ridge of high pressure builds over the central CONUS. This will result in a warming trend and above normal temperatures into the middle of the week. High temperatures on Monday will climb into the middle 40s to lower 50s. By Tuesday, highs will reach into the lower to middle 50s. Additionally, plenty of sunshine and dry conditions are expected through Tuesday. Clouds will be on the increase on Tuesday night ahead of the next approaching system. By Wednesday, a digging trough and an associated low pressure system will bring precipitation chances to the region. Current model guidance is coming into better agreement that temperatures will support primarily rain. However, it's worth noting that wintry precipitation cannot be ruled out on the backside of the system as it exits Thursday. Beyond the departure of the mid week system, temperatures are forecasted to return to near normal with daily highs in the lower 40s and overnight lows in middle to upper 20s. Additionally, dry and quiet weather are expected into early next weekend. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 951 AM CST Sun Jan 3 2021 Fog and stratus being most noted across Central Missouri into the eastern Ozarks. This lingering fog/low stratus will quickly improve early this afternoon leaving the region VFR into the early evening. Cold surface temps will however lead to low stratus/fog this evening...becoming IFR after midnight. Burnoff Monday morning will however be quicker with the melting of snow and increased mixing. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Perez LONG TERM...Perez AVIATION...Runnels
Hazardous weather outlook, Jan 3, 6:07 AM CST, 8 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 607 AM CST Sun Jan 3 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041215- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 607 AM CST Sun Jan 3 2021 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Significant fog risk. DISCUSSION... Areas of dense freezing fog will continue through early morning before slowly dissipating. Dense freezing fog will result in poor driving visibility and contribute to slick roadways, especially bridges and overpasses. Additional dense freezing fog is possible tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Dense Fog and freezing fog will be possible early Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Perez
In the hours before
Local storm report, Jan 3, 9:44 AM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 AM CST SUN JAN 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 W GALLOWAY 37.13N 93.27W
01/03/2021 M1.5 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-110 SPRINGFIELD 4.4
SSE.
0800 AM SNOW 2 NW STOVER 38.46N 93.02W
01/03/2021 M1.5 INCH MORGAN MO COCORAHS
COCORAHS STATION MO-MG-5 STOVER 2.3 NW.
0740 AM SNOW 3 SSE STOVER 38.40N 92.97W
01/03/2021 M1.5 INCH MORGAN MO COCORAHS
COCORAHS STATION MO-MG-6 STOVER 3.2 SSE.
0700 AM SNOW 1 WSW BUFFALO 37.64N 93.12W
01/03/2021 M1.2 INCH DALLAS MO COCORAHS
COCORAHS STATION MO-DL-21 BUFFALO 1.3 WSW.
0800 AM SNOW 4 WSW BASSVILLE 37.33N 93.20W
01/03/2021 M1.0 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-58 FAIR GROVE 4.7
SSW.
0700 AM SNOW 1 NE GALLOWAY 37.15N 93.22W
01/03/2021 M1.0 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-52 SPRINGFIELD 4.9
SE.
0700 AM SNOW 1 ENE SPRINGFIELD 37.20N 93.27W
01/03/2021 M1.0 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-27 SPRINGFIELD 0.7
ENE.
0700 AM SNOW 3 SSE MANSFIELD 37.06N 92.57W
01/03/2021 M1.0 INCH DOUGLAS MO COCORAHS
COCORAHS STATION MO-DG-6 MANSFIELD 3.7 SSE.
0700 AM SNOW SHOAL CREEK ESTATE 37.02N 94.49W
01/03/2021 M1.0 INCH NEWTON MO COCORAHS
COCORAHS STATION MO-NW-4 SHOAL CREEK ESTATES
0.2 SE.
0700 AM SNOW 3 SW CARL JUNCTION 37.15N 94.60W
01/03/2021 M1.0 INCH JASPER MO COCORAHS
COCORAHS STATION MO-JS-10 CARL JUNCTION 3.4
WSW.
0700 AM SNOW 4 ESE FLEMINGTON 37.79N 93.43W
01/03/2021 M1.0 INCH POLK MO CO-OP OBSERVER
CO-OP OBSERVER STATION FLMM7 4.1 S ELKTON.
0700 AM SNOW LOCKWOOD 37.39N 93.95W
01/03/2021 M1.0 INCH DADE MO CO-OP OBSERVER
CO-OP OBSERVER STATION LKWM7 LOCKWOOD.
0630 AM SNOW 1 N IRWIN 37.60N 94.28W
01/03/2021 M1.0 INCH BARTON MO CO-OP OBSERVER
CO-OP OBSERVER STATION LAMM7 7 N LAMAR.
0700 AM SNOW 5 ESE DOGWOOD 37.01N 92.76W
01/03/2021 M0.9 INCH DOUGLAS MO CO-OP OBSERVER
CO-OP OBSERVER STATION AVVM7 AVA 6NW.
0820 AM SNOW 3 NNE URBANA 37.88N 93.15W
01/03/2021 M0.8 INCH DALLAS MO COCORAHS
COCORAHS STATION MO-DL-10 URBANA 2.7 NNE.
0800 AM SNOW 1 SE REPUBLIC 37.11N 93.47W
01/03/2021 M0.8 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-105 REPUBLIC 0.8 SE.
0700 AM SNOW 3 S ROLLA 37.90N 91.78W
01/03/2021 M0.8 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-33 ROLLA 3.2 SSW.
0800 AM SNOW 1 SSW GOLDEN CITY 37.39N 94.10W
01/03/2021 M0.6 INCH BARTON MO COCORAHS
COCORAHS STATION MO-BR-3 GOLDEN CITY 0.6
SSW.
0700 AM SNOW 2 N PINE CREST 37.13N 91.67W
01/03/2021 M0.6 INCH TEXAS MO COCORAHS
COCORAHS STATION MO-TX-44 SUMMERSVILLE 3.6
S.
0700 AM SNOW 3 NE ATLAS 37.12N 94.36W
01/03/2021 M0.6 INCH JASPER MO COCORAHS
COCORAHS STATION MO-JS-16 CARTHAGE 3.8 SW.
0826 AM SNOW 1 E BOLIVAR 37.62N 93.39W
01/03/2021 M0.5 INCH POLK MO CO-OP OBSERVER
CO-OP OBSERVER STATION BVRM7 1.0 E BOLIVAR.
0800 AM SNOW 1 WNW CAVE SPRINGS 37.36N 93.48W
01/03/2021 M0.5 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-75 WALNUT GROVE 5.2
SE.
0750 AM SNOW 4 ENE RED OAK 37.25N 93.94W
01/03/2021 M0.5 INCH LAWRENCE MO COCORAHS
COCORAHS STATION MO-LW-4 MILLER 6.2 WNW.
0700 AM SNOW 3 NW MORRISVILLE 37.52N 93.47W
01/03/2021 M0.5 INCH POLK MO COCORAHS
COCORAHS STATION MO-PL-21 ALDRICH 5.0 ESE.
0700 AM SNOW 2 ESE DOOLITTLE 37.92N 91.84W
01/03/2021 M0.5 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-44 ROLLA 4.4 WSW.
0700 AM SNOW 1 SE SAINT JAMES 37.99N 91.60W
01/03/2021 M0.5 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-20 ST. JAMES 1.2 SE.
0700 AM SNOW 1 NW IBERIA 38.10N 92.31W
01/03/2021 M0.5 INCH MILLER MO CO-OP OBSERVER
CO-OP OBSERVER STATION IBEM7 IBERIA.
0630 AM SNOW 4 NNW LAKE SPRING 37.84N 91.70W
01/03/2021 M0.5 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-17 ROLLA 8.2 SSE.
0800 AM SNOW 4 ESE CARTHAGE 37.16N 94.23W
01/03/2021 M0.4 INCH JASPER MO COCORAHS
COCORAHS STATION MO-JS-30 CARTHAGE 4.5 E.
0700 AM SNOW 3 E BATTLEFIELD 37.12N 93.31W
01/03/2021 M0.4 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-48 BATTLEFIELD 3.3 E.
0700 AM SNOW 5 SSE CASSVILLE 36.61N 93.84W
01/03/2021 M0.3 INCH BARRY MO COCORAHS
COCORAHS STATION MO-BY-25 CASSVILLE 4.8 SSE.
0700 AM SNOW 3 WNW YUKON 37.29N 91.89W
01/03/2021 M0.2 INCH TEXAS MO COCORAHS
COCORAHS STATION MO-TX-7 HOUSTON 4.5 ESE.
0700 AM SNOW 4 NE ELKTON 37.89N 93.38W
01/03/2021 M0.2 INCH HICKORY MO COCORAHS
COCORAHS STATION MO-HC-16 WHEATLAND 3.9 SSE.
0700 AM SNOW 1 NW SALEM 37.66N 91.55W
01/03/2021 M0.1 INCH DENT MO COCORAHS
COCORAHS STATION MO-FSA-065 SALEM 1.8 NW.
0700 AM SNOW ROUND SPRING 37.28N 91.41W
01/03/2021 M0.1 INCH SHANNON MO CO-OP OBSERVER
CO-OP OBSERVER STATION RNDM7 2 SW ROUND
SPRING.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 7:16 PM CST | Dense Fog Advisory | SGF | Bourbon, Cherokee, Crawford | 16 hr |
Nearby
Dense Fog Advisories in Missouri, 2021Dense Fog Advisories in Kansas, 2021Every dense fog advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.